Back issues No.3 - 2004 / Resident Forum  
 
 

Full Text PDF

 

Linear Hyperpigmentation of the Left Hand Following Chemotherapy
Yun-Hsuan Ouyang , Chia-Yu Chu , Shu-Ling Hu
Dermatol Sinica 22 : 262-263, 2004

CASE REPORT
A 48-year-old female had been diagnosed with Paget’s disease of the right breast in 1992 and had received a modified radical mastectomy. She had also received adjuvant chemotherapy with 12 courses of single daily 5-fluorouracil (5-FU) therapy, docetaxel for 5 years, two courses of vinorelbine, and one course each of cisplatin and etoposide. Asymptomatic linear hyperpigmentation along the superficial veins of the dorsal left hand and wrist was present for at least 6 months (Fig. 1). There was no history of extravasation or phlebitis preceding the hyperpigmentation.

   
   
 
 
You are visitors    
Copyright © 2008 THE Taiwanese Dermatological Association. All Rights Reserved. Email: dermatol.sinica@gmail.com Tel:886-2-2518-5126~7 Fax:886-2-2518-5128